After about a week on the Klonopin, Armand’s still having major issues with drowsiness, cause as a side effect of the drug, and as part of the postictal phase coming out of an episode (seizures still sound so harsh to me, I’d like to keep calling them episodes).  Going to start a B-Complex regimen as well, for anti-oxidants, neuroprotection, and maybe to kickstart some energy.

Advertisements
Aside | This entry was posted in Medical and tagged , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s